# SDR SWIA201332612

- Difficulty date: January 21, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 27,238 hours, 22,879 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD OUTER LAYER SHATTERED.  (FLT 6420)  REPLACED COCKPIT WINDSHIELD CAPTAIN'S SIDE IAW AMM.
